skin-hair-icon
Hairfall due to Folica hair tincture
Hi. I have heavy hairfall and dandruff from past many years. My dermatologist prescribed me Folica hair tincture but it's causing me excessive hairfall . I don't have any nutritional deficiency ( as per tests). Should I stop using the solution? Or is it normal to loose excess hair.
3372 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

There are many reasons for hair fall. So first and foremost we have to find the cause with the help of detailed history and examination. Some of the common causes are nutritional deficiency, hormonal causes like androgenic alopecia or patterned baldness, hypothyroidism, telogen effluvium etc. Unless we find and treat the cause there is no point in giving non specific treatment. Oils or shampoos do not have any effect on hair growth as they are not absorbed in the skin. Please call me or send photographs using online consult option for proper diagnosis and detailed prescription,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Harmonal imbalances and other triggers need to be evaluated and ruled out. Kindly contact Kushal Skin Clinic for further information
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

How to apply folica hair tincture cause of hairfall
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.